# SDR SIMA1537

- Difficulty date: June 1, 2000
- Submitted: August 23, 2000
- Operation: Air carrier
- Aircraft: N297AE
- Make and model: Saab 340B
- Aircraft serial: 340B297
- System (JASC): 6120 · Propeller Controlling System
- Part: Pcu
- Condition: Out Of Adj
- Location: Rt & Lt Props
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

PVD - FLT 5090 - TAKEOFF ABORTED RIGHT AND LEFT PROPELLERS REACHED ONLY 1360 RPM MAXIMUM.  PERFORMED CONTROL SPEED TRIM ADJUSTMENT ON BOTH PCU''S IAW HAMSTD IMM 61-22-00.  GROUND OPS CHECK GOOD.  (M)
